CASIA OpenIR  > 复杂系统认知与决策实验室  > 先进机器人
On sliding mode control of single input Markovian jump systems
Zhu, Qing1,2,5; Yu, Xinghuo2; Song, Aiguo1; Fei, Shumin3; Cao, Zhiqiang4; Yang, Yuequan5
Source PublicationAUTOMATICA
2014-11-01
Volume50Issue:11Pages:2897-2904
SubtypeArticle
AbstractIn this paper, an equivalent control based sliding mode control is proposed for single input linear Markovian jump systems which guarantees the asymptotical stability. Furthermore, by using the stochastic system theory, a multi-step state transition conditional probability function is introduced for the continuous Markovian process, which is used to define the reaching and sliding probabilities. Furthermore, the formulas for calculating reaching and sliding probabilities are derived for situations where the control force may not be strong enough to ensure the fully asymptotical stability. Extensive simulations are conducted to validate the theoretical results and show the relationship between the control force and reaching and sliding probabilities. (C) 2014 Elsevier Ltd. All rights reserved.
KeywordSliding Mode Control Markovian Jump System Conditional Probability Asymptotical Stability
WOS HeadingsScience & Technology ; Technology
WOS KeywordDEPENDENT TIME-DELAYS ; STABILIZATION ; PROBABILITIES ; PARAMETERS
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000345727700016
Citation statistics
Cited Times:24[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/3467
Collection复杂系统认知与决策实验室_先进机器人
Affiliation1.Southeast Univ, Sch Instrument Sci, Nanjing, Jiangsu, Peoples R China
2.RMIT Univ, Melbourne, Vic, Australia
3.Southeast Univ, Sch Automat, Nanjing, Jiangsu, Peoples R China
4.Chinese Acad Sci, Inst Automat, Beijing, Peoples R China
5.Yangzhou Univ, Coll Informat Engn, Yangzhou, Peoples R China
Recommended Citation
GB/T 7714
Zhu, Qing,Yu, Xinghuo,Song, Aiguo,et al. On sliding mode control of single input Markovian jump systems[J]. AUTOMATICA,2014,50(11):2897-2904.
APA Zhu, Qing,Yu, Xinghuo,Song, Aiguo,Fei, Shumin,Cao, Zhiqiang,&Yang, Yuequan.(2014).On sliding mode control of single input Markovian jump systems.AUTOMATICA,50(11),2897-2904.
MLA Zhu, Qing,et al."On sliding mode control of single input Markovian jump systems".AUTOMATICA 50.11(2014):2897-2904.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, Qing]'s Articles
[Yu, Xinghuo]'s Articles
[Song, Aiguo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, Qing]'s Articles
[Yu, Xinghuo]'s Articles
[Song, Aiguo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, Qing]'s Articles
[Yu, Xinghuo]'s Articles
[Song, Aiguo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.